Filters : "Wilson, Richard Gordon" Limpar

Filters



Refine with date range


  • Source: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. Unidade: IME

    Subject: TOPOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa et al. On cellular-compactness and related properties. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, v. 114, n. 2, p. 1-13, 2020Tradução . . Disponível em: http://dx.doi.org/10.1007/s13398-020-00833-3. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., Passos, M. D., & Wilson, R. G. (2020). On cellular-compactness and related properties. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 114( 2), 1-13. doi:10.1007/s13398-020-00833-3
    • NLM

      Alas OT, Junqueira LR, Passos MD, Wilson RG. On cellular-compactness and related properties [Internet]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2020 ; 114( 2): 1-13.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s13398-020-00833-3
    • Vancouver

      Alas OT, Junqueira LR, Passos MD, Wilson RG. On cellular-compactness and related properties [Internet]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2020 ; 114( 2): 1-13.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s13398-020-00833-3
  • Source: Topology and its Applications. Unidade: IME

    Subject: TOPOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e JUNQUEIRA, Lucia Renato e WILSON, Richard Gordon. On linearly H-closed spaces. Topology and its Applications, v. 258, p. 161-171, 2019Tradução . . Disponível em: http://dx.doi.org/10.1016/j.topol.2019.02.014. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., & Wilson, R. G. (2019). On linearly H-closed spaces. Topology and its Applications, 258, 161-171. doi:10.1016/j.topol.2019.02.014
    • NLM

      Alas OT, Junqueira LR, Wilson RG. On linearly H-closed spaces [Internet]. Topology and its Applications. 2019 ; 258 161-171.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1016/j.topol.2019.02.014
    • Vancouver

      Alas OT, Junqueira LR, Wilson RG. On linearly H-closed spaces [Internet]. Topology and its Applications. 2019 ; 258 161-171.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1016/j.topol.2019.02.014
  • Source: Houston Journal of Mathematics. Unidade: IME

    Subjects: TOPOLOGIA, TEORIA DOS CONJUNTOS

    PrivateOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa et al. Discrete reflexivity in squares. Houston Journal of Mathematics, v. 42, n. 2, 2016Tradução . . Disponível em: http://mat.izt.uam.mx/mat/documentos/produccion_academica/2016/54/ARTICULO%20ESPECIALIZADO%20DE%20INVESTIGACION-647.pdf. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., Tkachuk, V. V., & Wilson, R. G. (2016). Discrete reflexivity in squares. Houston Journal of Mathematics, 42( 2). Recuperado de http://mat.izt.uam.mx/mat/documentos/produccion_academica/2016/54/ARTICULO%20ESPECIALIZADO%20DE%20INVESTIGACION-647.pdf
    • NLM

      Alas OT, Junqueira LR, Tkachuk VV, Wilson RG. Discrete reflexivity in squares [Internet]. Houston Journal of Mathematics. 2016 ; 42( 2):[citado 2022 jul. 01 ] Available from: http://mat.izt.uam.mx/mat/documentos/produccion_academica/2016/54/ARTICULO%20ESPECIALIZADO%20DE%20INVESTIGACION-647.pdf
    • Vancouver

      Alas OT, Junqueira LR, Tkachuk VV, Wilson RG. Discrete reflexivity in squares [Internet]. Houston Journal of Mathematics. 2016 ; 42( 2):[citado 2022 jul. 01 ] Available from: http://mat.izt.uam.mx/mat/documentos/produccion_academica/2016/54/ARTICULO%20ESPECIALIZADO%20DE%20INVESTIGACION-647.pdf
  • Source: European Journal of Mathematics. Unidade: IME

    Subjects: TOPOLOGIA, ESPAÇOS TOPOLÓGICOS, ESPAÇOS COMPACTOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e JUNQUEIRA, Lucia Renato e WILSON, Richard Gordon. Reflecting properties in continuous images of small weight. European Journal of Mathematics, v. 2, n. 2, p. 518-525, 2016Tradução . . Disponível em: http://dx.doi.org/10.1007/s40879-016-0094-4. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., & Wilson, R. G. (2016). Reflecting properties in continuous images of small weight. European Journal of Mathematics, 2( 2), 518-525. doi:10.1007/s40879-016-0094-4
    • NLM

      Alas OT, Junqueira LR, Wilson RG. Reflecting properties in continuous images of small weight [Internet]. European Journal of Mathematics. 2016 ; 2( 2): 518-525.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s40879-016-0094-4
    • Vancouver

      Alas OT, Junqueira LR, Wilson RG. Reflecting properties in continuous images of small weight [Internet]. European Journal of Mathematics. 2016 ; 2( 2): 518-525.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s40879-016-0094-4
  • Source: Topology and its Applications. Unidade: IME

    Subjects: TOPOLOGIA, TOPOLOGIA CONJUNTÍSTICA, ESPAÇOS DE FRECHET, TEORIA DOS CONJUNTOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e JUNQUEIRA, Lucia Renato e WILSON, Richard Gordon. When is a P-space weakly discretely generated?. Topology and its Applications, v. 163, p. 2-10, 2014Tradução . . Disponível em: http://dx.doi.org/10.1016/j.topol.2013.10.001. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., & Wilson, R. G. (2014). When is a P-space weakly discretely generated? Topology and its Applications, 163, 2-10. doi:10.1016/j.topol.2013.10.001
    • NLM

      Alas OT, Junqueira LR, Wilson RG. When is a P-space weakly discretely generated? [Internet]. Topology and its Applications. 2014 ; 163 2-10.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1016/j.topol.2013.10.001
    • Vancouver

      Alas OT, Junqueira LR, Wilson RG. When is a P-space weakly discretely generated? [Internet]. Topology and its Applications. 2014 ; 163 2-10.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1016/j.topol.2013.10.001
  • Source: Central European Journal of Mathematics. Unidade: IME

    Subjects: TOPOLOGIA ALGÉBRICA, GRUPOS TOPOLÓGICOS, TEORIA DOS NÚMEROS, GRUPOS DE LIE

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e TKACHUK, Vladimir V e WILSON, Richard Gordon. Maximal pseudocompact spaces and the Preiss-Simon property. Central European Journal of Mathematics, v. 12, n. 3, p. 500-509, 2014Tradução . . Disponível em: http://dx.doi.org/10.2478/s11533-013-0359-9. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Tkachuk, V. V., & Wilson, R. G. (2014). Maximal pseudocompact spaces and the Preiss-Simon property. Central European Journal of Mathematics, 12( 3), 500-509. doi:10.2478/s11533-013-0359-9
    • NLM

      Alas OT, Tkachuk VV, Wilson RG. Maximal pseudocompact spaces and the Preiss-Simon property [Internet]. Central European Journal of Mathematics. 2014 ; 12( 3): 500-509.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.2478/s11533-013-0359-9
    • Vancouver

      Alas OT, Tkachuk VV, Wilson RG. Maximal pseudocompact spaces and the Preiss-Simon property [Internet]. Central European Journal of Mathematics. 2014 ; 12( 3): 500-509.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.2478/s11533-013-0359-9
  • Source: Acta Mathematica Hungarica. Unidade: IME

    Subjects: TOPOLOGIA, ESPAÇOS COMPACTOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e JUNQUEIRA, Lucia Renato e WILSON, Richard Gordon. The degree of weakly discretely generated spaces. Acta Mathematica Hungarica, v. 143, n. 2, p. 453-465, 2014Tradução . . Disponível em: http://dx.doi.org/10.1007/s10474-014-0417-1. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Junqueira, L. R., & Wilson, R. G. (2014). The degree of weakly discretely generated spaces. Acta Mathematica Hungarica, 143( 2), 453-465. doi:10.1007/s10474-014-0417-1
    • NLM

      Alas OT, Junqueira LR, Wilson RG. The degree of weakly discretely generated spaces [Internet]. Acta Mathematica Hungarica. 2014 ; 143( 2): 453-465.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s10474-014-0417-1
    • Vancouver

      Alas OT, Junqueira LR, Wilson RG. The degree of weakly discretely generated spaces [Internet]. Acta Mathematica Hungarica. 2014 ; 143( 2): 453-465.[citado 2022 jul. 01 ] Available from: http://dx.doi.org/10.1007/s10474-014-0417-1
  • Source: Topology and its Applications. Unidade: IME

    Subjects: TOPOLOGIA, ESPAÇOS HOMOGÊNEOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa et al. Irresolvable and submaximal spaces: homogeneity versus sigma-discreteness and new ZFC examples. Topology and its Applications, v. 107, n. 3, p. 259-273, 2000Tradução . . Disponível em: https://doi.org/10.1016/S0166-8641(99)00111-X. Acesso em: 01 jul. 2022.
    • APA

      Alas, O. T., Sanchis, M., Tkacenko, M. G., Tkachuk, V. V., & Wilson, R. G. (2000). Irresolvable and submaximal spaces: homogeneity versus sigma-discreteness and new ZFC examples. Topology and its Applications, 107( 3), 259-273. doi:10.1016/S0166-8641(99)00111-X
    • NLM

      Alas OT, Sanchis M, Tkacenko MG, Tkachuk VV, Wilson RG. Irresolvable and submaximal spaces: homogeneity versus sigma-discreteness and new ZFC examples [Internet]. Topology and its Applications. 2000 ; 107( 3): 259-273.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/S0166-8641(99)00111-X
    • Vancouver

      Alas OT, Sanchis M, Tkacenko MG, Tkachuk VV, Wilson RG. Irresolvable and submaximal spaces: homogeneity versus sigma-discreteness and new ZFC examples [Internet]. Topology and its Applications. 2000 ; 107( 3): 259-273.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/S0166-8641(99)00111-X

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022